# SDR UALA2009081702520

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 57,505 hours, 21,372 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Overflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LAV OVERFLOW, FLIGHT DIVERTED.  SERVICED ALL LAVS.
